Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 12, 2016Chattahoochee County, Harris County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 12, 2016, 5:47 PM EDT for Chattahoochee County, Harris County, Muscogee County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 5:47 PM EDT (21:47 UTC)
Expired
Jul 12, 2016, 6:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Harris County, GA, Muscogee County, GA

The radar

The Maxwell AFB radar (KMXX), 82 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

496 
WWUS82 KFFC 122147
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT TUE JUL 12 2016
 
GAZ078-079-089>091-122230-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-CHATTAHOOCHEE GA-
547 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT...NORTHWESTERN MARION AND CHATTAHOOCHEE COUNTIES
UNTIL 630 PM EDT...

AT 542 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
UPATOI AND FORTSON TO NEAR FORT BENNING/LAWSON ARMY AIR FIELD...
MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...HAMILTON...CUSSETA...WAVERLY HALL...GENEVA...UPATOI...
FORT BENNING/LAWSON ARMY AIR FIELD...BIBB CITY...NORTH FORT
BENNING...EDGEWOOD...EELBECK/WEST FORT BENNING...KENWOOD...
FORTSON...MARION ESTATES...ROSE HILL...JUNIPER...AVONDALE...
BAUGHVILLE...BENNING PARK AND COLUMBUS METROPOLITAN AIRPORT.

LAT...LON 3276 8490 3264 8454 3247 8452 3229 8477
      3230 8493 3233 8501 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8499 3252 8500 3258 8507 3261 8507
TIME...MOT...LOC 2142Z 234DEG 12KT 3257 8471 3237 8491 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:55 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 12, 3:55 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
355 PM EDT TUE JUL 12 2016

.SHORT TERM /Tonight through Wednesday Night/...
Air mass today a bit drier with PW values less than 2 inches and
any dynamics seem hard to find. However cape values between 1500
and 2500 and afternoon heating could produce a few strong storms
this afternoon and evening. Also...the cluster of storms over the
northern Gulf seems to be moving slowly north. All that to say
that at least 20 percent is needed for the evening...diminishing
by 06z. No big changes for Wednesday and Wednesday night...mainly
diurnal. Max temperatures will be continued hot. Heat index values
do not quite reach advisory criteria tomorrow. Most of east
central peaks at 100 to 103...with only a few pixels of 105 in
southeast Toombs county. However...this will require watching.

Update...have increased the pops this afternoon and evening for
west central based on radar.

41

.LONG TERM /Thursday through Tuesday/...
Current forecast on track...no changes planned. Previous long term
discussion follows...

17

&&

.LONG TERM /Thursday through Tuesday/...
Current forecast on track...no changes planned. Previous long term
discussion follows...

17

LONG TERM /Wednesday Night through Monday/...
/Issued 354 AM EDT TUE JUL 12 2016/
Moist southwest flow will persist through the extended periods.
Although there are discrepancies in location and timing, GFS/ECMWF
show a series of ripples moving through the flow as mid-upper
level troughing remains over the southeast/lower Mississippi
Valley. Will continue good chance of mainly diurnally driven
thunderstorms through the extended period. Temperatures will stay
hot through the period, with highs in the mid to upper 90s.

Atwell

AVIATION...
18Z Update...
No major changes expected from the 12z TAF set. Ceilings and
VSBYs expected to stay VFR through the period. Will keep mention
of thunder out of tafs for now since probability is low.
Winds will stay out of the West to Southwest in the 5-10mph range.

//ATL Confidence...18Z Update...
Confidence high on all elements

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  97  74  96 /  20  20  20  30
Atlanta         74  93  75  93 /  20  20  20  30
Blairsville     66  89  67  88 /  20  20  20  30
Cartersville    70  93  72  93 /  20  20  20  30
Columbus        74  97  75  95 /  40  20  20  30
Gainesville     73  94  74  92 /  20  20  20  30
Macon           73  98  74  96 /  20  20  20  30
Rome            70  94  71  94 /  20  20  20  30
Peachtree City  70  93  71  93 /  20  20  20  30
Vidalia         75  99  75  96 /  20  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....17
AVIATION...41
Hazardous weather outlook, Jul 12, 4:54 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT TUE JUL 12 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
454 PM EDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORMS REMAIN POSSIBLE
THROUGH THE MID TO LATE EVENING HOURS.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
PARTS OF NORTH AND CENTRAL GEORGIA THROUGH THE EVENING. A FEW STORMS
COULD BECOME STRONG TO SEVERE... WITH FREQUENT LIGHTNING AND
POTENTIALLY DAMAGING WINDS BEING THE MAIN STORM THREATS.

ALTHOUGH A STRONG STORM COULD DEVELOP ANYWHERE THIS EVENING... IT
APPEARS THE GREATEST STRONG TO SEVERE STORM THREAT WILL BE MAINLY
ALONG AND SOUTH OF INTERSTATE 20 WEST OF ATLANTA... AND WEST OF
INTERSTATE 75 SOUTH OF ATLANTA. THE ISOLATED STRONG TO SEVERE STORM
THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING...WITH THE MAIN THREATS
BEING GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 12, 4:56 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT TUE JUL 12 2016

GAZ102-122145-
STEWART GA-
456 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 545 PM
EDT...

AT 452 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
SOUTHWEST OF OMAHA TO SOUTH OF SANFORD...MOVING NORTHEAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE ROAD
           REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...OMAHA...SANFORD...PROVIDENCE CANYON STATE PARK...WESTVILLE
AND CHARLES.

LAT...LON 3193 8481 3192 8491 3195 8496 3198 8496
      3198 8501 3197 8503 3198 8504 3199 8504
      3199 8507 3209 8504 3213 8506 3218 8501
      3220 8496 3221 8498 3222 8493 3223 8492
      3210 8478 3192 8469 3192 8477
TIME...MOT...LOC 2052Z 244DEG 12KT 3206 8520 3177 8497 3150 8507
Special weather statement, Jul 12, 5:06 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT TUE JUL 12 2016

GAZ078-079-089-122145-
MUSCOGEE GA-HARRIS GA-TALBOT GA-
506 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MUSCOGEE...
SOUTHEASTERN HARRIS AND SOUTHWESTERN TALBOT COUNTIES UNTIL 545 PM
EDT...

AT 506 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTH FORT BENNING...
OR EAST OF COLUMBUS...MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UPATOI...FLAT ROCK...MIDLAND AND BOX SPRINGS.

LAT...LON 3265 8474 3262 8464 3253 8463 3253 8465
      3252 8468 3252 8470 3251 8471 3251 8473
      3249 8474 3246 8484 3254 8489
TIME...MOT...LOC 2106Z 242DEG 12KT 3252 8482
Special weather statement, Jul 12, 5:11 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT TUE JUL 12 2016

GAZ066-067-122200-
TROUP GA-MERIWETHER GA-
511 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 600 PM EDT...

AT 510 PM EDT...A STRONG THUNDERSTORM WAS NORTHWEST OF PINE
MOUNTAIN...OR SOUTHEAST OF LAGRANGE. THIS STORM WAS MOVING
NORTHEAST 5 MPH.
.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PINE
MOUNTAIN...MOUNTVILLE...ODESSADALE...STOVALL...BIG SPRINGS...SMITHS
CROSSROAD AND BAUGHS CROSSROADS.

LAT...LON 3306 8492 3302 8480 3287 8477 3287 8498
      3294 8504
TIME...MOT...LOC 2110Z 239DEG 4KT 3293 8495
Special weather statement, Jul 12, 5:18 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT TUE JUL 12 2016

GAZ102-103-122200-
WEBSTER GA-STEWART GA-
518 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WEBSTER AND NORTHEASTERN
STEWART COUNTIES UNTIL 600 PM EDT...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS NEAR LUMPKIN...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...UP TO 45 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...RICHLAND...LOUVALE...WESTVILLE...CHARLES AND BROOKLYN.

LAT...LON 3206 8486 3212 8489 3223 8482 3223 8481
      3222 8481 3222 8480 3223 8480 3223 8466
      3210 8459 3202 8476
TIME...MOT...LOC 2117Z 221DEG 12KT 3208 8483
Special weather statement, Jul 12, 5:24 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE JUL 12 2016

GAZ078-089-122215-
MUSCOGEE GA-HARRIS GA-
524 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MUSCOGEE AND SOUTHERN
HARRIS COUNTIES UNTIL 615 PM EDT...

AT 523 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIBB CITY...MOVING
NORTHEAST AT 5 MPH..

  HAZARD...UP TO 40 MPH WIND...DIME SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CATAULA...MULBERRY GROVE AND FORTSON.

LAT...LON 3253 8496 3261 8503 3270 8494 3267 8485
      3259 8482
TIME...MOT...LOC 2123Z 248DEG 3KT 3260 8496
Special weather statement, Jul 12, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT TUE JUL 12 2016

GAZ078-079-089>091-122230-
MUSCOGEE GA-HARRIS GA-TALBOT GA-MARION GA-CHATTAHOOCHEE GA-
547 PM EDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT...NORTHWESTERN MARION AND CHATTAHOOCHEE COUNTIES
UNTIL 630 PM EDT...

AT 542 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
UPATOI AND FORTSON TO NEAR FORT BENNING/LAWSON ARMY AIR FIELD...
MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COLUMBUS...HAMILTON...CUSSETA...WAVERLY HALL...GENEVA...UPATOI...
FORT BENNING/LAWSON ARMY AIR FIELD...BIBB CITY...NORTH FORT
BENNING...EDGEWOOD...EELBECK/WEST FORT BENNING...KENWOOD...
FORTSON...MARION ESTATES...ROSE HILL...JUNIPER...AVONDALE...
BAUGHVILLE...BENNING PARK AND COLUMBUS METROPOLITAN AIRPORT.

LAT...LON 3276 8490 3264 8454 3247 8452 3229 8477
      3230 8493 3233 8501 3238 8497 3239 8499
      3239 8497 3241 8498 3243 8496 3244 8497
      3245 8499 3252 8500 3258 8507 3261 8507
TIME...MOT...LOC 2142Z 234DEG 12KT 3257 8471 3237 8491

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:01 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Madison and 1 more44 min
Jul 11, 8:20 PM EDTSpecial Weather StatementFFCTowns, Union, White40 min
Jul 12, 4:56 PM EDTSpecial Weather StatementFFCStewart49 min
Jul 12, 5:06 PM EDTSpecial Weather StatementFFCMuscogee39 min
Jul 12, 5:11 PM EDTSpecial Weather StatementFFCTroup49 min
Jul 12, 5:18 PM EDTSpecial Weather StatementFFCStewart42 min
Jul 12, 5:24 PM EDTSpecial Weather StatementFFCMuscogee51 min
Jul 12, 5:58 PM EDTSpecial Weather StatementFFCTroup47 min
Jul 12, 6:04 PM EDTSpecial Weather StatementFFCTroup41 min
Jul 12, 6:19 PM EDTSpecial Weather StatementFFCHaralson41 min
Jul 12, 6:21 PM EDTSpecial Weather StatementFFCUpson39 min
Jul 12, 6:34 PM EDTSpecial Weather StatementFFCCoweta41 min
Jul 12, 6:38 PM EDTSpecial Weather StatementFFCMeriwether, Troup52 min
Jul 12, 6:48 PM EDTSpecial Weather StatementFFCWilcox42 min
Jul 12, 7:03 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 12, 7:30 PM EDTSpecial Weather StatementFFCLamar, Pike, Upson45 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.